Mirror symmetry, singularity theory and non-commutative Hotdge structures


Sevenheck, Christian


DOI: https://doi.org/10.1365/s13291-012-0049-8
URL: http://link.springer.com/article/10.1365%2Fs13291-...
Document Type: Article
Year of publication: 2012
The title of a journal, publication series: Jahresbericht der Deutschen Mathematiker-Vereinigung
Volume: 114
Issue number: 3
Page range: 131-162
Place of publication: Heidelberg [u.a.]
Publishing house: Springer
ISSN: 0012-0456 , 1869-7135
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik VI (Hertling)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Sevenheck, Christian (2012) Mirror symmetry, singularity theory and non-commutative Hotdge structures. Jahresbericht der Deutschen Mathematiker-Vereinigung Heidelberg [u.a.] 114 3 131-162 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item